# SDR AALA201805249003

- Difficulty date: May 13, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361063200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 231FF LOCATED AT STA FR 20 TO FR 24, AND BETWEEN Y1292 TO 1732. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 AND IRM 9701 REV H.
